# SDR UALA2012070303566

- Difficulty date: July 1, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 77,426 hours, 22,482 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Corroded
- Location: Bs 1700-1718
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRESSURE DECK AT BS 1700 - 1718 AT RBL 50.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  ACCOMPLISHED HFEC PER NTM, NO DEFECTS NOTED.  FABRICATED AND INSTALLED DOUBLER PER ECRA 5360-01206 AND PEMCO EA PT57-53-012.
